# SDR DALA2019012300607

- Difficulty date: January 22, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 79,317 hours, 35,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING ESCAPE ROUTE LIGHTING, LEFT AND RIGHTS LIGHTS WILL NOT TEST. REMOVED AND REPLACED EPSU 12WU AND BATTERY. NO HELP. FWD TO MEL 33-50-04A. RELAMPED RIGHT AND LEFT HAND OVERWING FORWARD AND AFT LIGHT. OPERATION CHECKS OKAY.
